# SDR AALA202001219020

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 16,401 hours, 6,301 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: COM5117
- Part serial: 000154
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FMC FAIL INFLIGHT. 1ST L FAILED AND BOTH CDUS - NO FMC. PUT ON )'2 AUTO PILOT RESTORED L NAV/V  NAV THEN B FAILED AND L CAME BACK WITH CDUS. RESTORED AP1 AND L NAV/VMAV AND AFTER A FEW  MINUTES FMC 2 RESTORED. REMOVED AND REPLACED FMCS IAW AMM 34-61-02. AND ACCOMPLISHED SOFTWARE UPLOADS IAW MCM 08T210034001.FMC OPS TEST NORMAL IAW AMM 34-61-00. ALSO SEE: AALA202001219001.
